# SDR IPXA1565862

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part serial: 27389
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOORBOARD HAS 2 DAMAGED INSERTS AND DAMAGE BS 1600-1680 RBL 25-45 (MARKED).  FOUND TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT FLOORBOARD IAW B757-5320-9692-G AND APPLIED SAFETY WALK IAW AMM 53-01-01-4, STEP 3.D. (12).
